| Model Number |
M0063903100 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a stone cone nitinol retrieval coil was used in the ureter during stone lithotripsy procedure performed on (b)(6) 2023.According to the complainant, during the preparation, the sheath on the distal tip of the coil peeled based on the photo provided by the customer.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Device code a040506 captures the reportable event of the bonding of hydrophilic part was fractured.